... I never could take Birth control pills as they gave me migraines... How are you feeling? DO you like the vagifem 25 mcg product?
16 Nov 2009
Vagifem is used to treat itching, burning, and dryness in or around the vaginal area in women past menopause.
Like all medicines Vagifem has side-effects which you may or may not experience. It is up to you to decide whether the benefits of Vagifem outweigh its risks.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking contrceptives for 25 years. I am having more and severe migraines. I am wondering if long term use is contributing to problems.If ...
1 answer • 7 Feb 2010
... necessary for me to continue taking the Vagifem if I am mestruating again? Also, I was told by my OBGYN that I need to be on Vagifem for the ...
1 answer • 14 Oct 2010
Birth Control - I'm having trouble finding a pill that doesn't give me awful emotional side effects?
... is there a vitamin or some sort of medication i can take to avoid this? history. im 22 years old 7 months ago i went my first birth control, ...
1 answer • 13 Dec 2010
Topamax - Hi I'm a 46 year old women and have currently been recommended tompiriamate for migraines?
I have the 25 mg to start with but I am worried about taking it because of all the side affects from it which I have read about on the web
1 answer • 7 Jul 2013